# SDR AALA201906198032

- Difficulty date: June 14, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD WET AREA FLOOR BEAM AT BS 328 BETWEEN RBL 10 AND RBL 11. REPAIRED FLOOR BEAM PER EA 295255.
